# SDR QXEA0300477

- Difficulty date: April 7, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 3,739 hours, 2,916 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 1108 LEFT HAND SIDE LOOKING FORWARD CLIP LOWER FASTENER HOLE ELONGATED. REPAIRED IAW HORIZON AIR EO R-53-44B, EA 53-89 AND EO 601R-53-3923.
